# SDR 08FDEA04001

- Difficulty date: September 23, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Component: Cargo Door
- Component part number: A52374216066
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON AFT CARGO DOOR CORROSION ON SKIN PLATES (P/N A523-74263-212, A523-74263-214, A523-74160-208) REPAIR PERFORMED BY CORROSION REWORK, NDT FOR CORROSION FREE CONDITION IAW RAS/DAHAM/4025425/2008 ISS A, APPROVED BY EA 6-5232-123072.
